# SDR SWAA2021031554596

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 43,597 hours, 26,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ROW 24 ISLE PHOTO LUMINOUS STRIPS RIGHT AND LEFT HAS MOISTURE UNDER COVER / R&R PHOT LUMINOUS STRIPS PER AMM 33-51-15
